# SDR UIEA2017031700359

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,891 hours, 9,554 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Card
- Part number: 285T009311
- Part serial: D03326
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT A/C PACK EXCESSIVELY LOUD ON TAXI, CLIMB, & CRUISE.  REMOVED AND REPLACED THE RIGHT PACK FLOW CONTROL CARD IAW AMM 21-51-09.  OPS CHECKED NORMAL AT THIS TIME.
